# SDR USAA2009102792886

- Difficulty date: September 22, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 53,559 hours, 33,599 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fairing
- Part number: 6575564511
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - CORROSION ON FAIRING STRIP OF LEFT HORIZONTAL STABILIZER AT STAB STA 166.3.  REPAIRED FAIRING STRIP OF LEFT HORIZONTAL STABILIZER AT STAB STA 166.3 IAW B737 SRM 51-10-13.
